# SDR SWIA200110153

- Difficulty date: September 6, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 3,735 hours, 3,272 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE ON EICAS WHEN FLAPS SELECTED TO 30 DEGREES.COMPLIED WITH AD 98-20-01 BY COMPLYING WITH PARAGRAPH (B)(1) 1-4.  NO DISCREPANCIES NOTED.
